Volume 1 (1998)

Recent Volumes
Volume 1, 1998
Volume 2, 1999
Volume 3, 2000
Volume 4, 2002
Volume 5, 2002
Volume 6, 2003
Volume 7, 2004
Volume 8, 2006
Volume 9, 2006
Volume 10, 2007
Volume 11, 2007
Volume 12, 2007
Volume 13, 2008
Volume 14, 2008
Volume 15, 2008
Volume 16, 2009
Volume 17, 2011
Volume 18, 2012
Volume 19, 2015
The Series
MSP Books and Monographs
About this Series
Editorial Board
Ethics Statement
Author Index
Submission Guidelines
Author Copyright Form
Purchases
ISSN (electronic): 1464-8997
ISSN (print): 1464-8989
Mutants and $SU(3)_q$ invariants

Hugh R Morton and Hayley J Ryder

Geometry & Topology Monographs 1 (1998) 365–381
DOI: 10.2140/gtm.1998.1.365

arXiv: math.GT/9810197

Abstract
[an error occurred while processing this directive]

Details of quantum knot invariant calculations using a specific SU(3)q–module are given which distinguish the Conway and Kinoshita–Teresaka pair of mutant knots. Features of Kuperberg’s skein-theoretic techniques for SU(3)q invariants in the context of mutant knots are also discussed.

Keywords
mutants, Vassiliev invariants, $SU(3)_q$
Mathematical Subject Classification
Primary: 57M25
Secondary: 17B37, 22E47
References
Publication
Received: 2 September 1997
Published: 27 October 1998
Authors
Hugh R Morton
Department of Mathematical Sciences
University of Liverpool
Liverpool L69 3BX
England
Hayley J Ryder
Department of Mathematical Sciences
University of Liverpool
Liverpool L69 3BX
England